| Catalog Number |
383539 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that product fault: blood spurting out from canula.During use.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 383539 and lot number 5148487.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Additional information see b describe event or problem.Patient grid updated.
Event or Problem Description
(b)(6) 2025.Patient unharmed, cannula removed and replaced immediately.